Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking birth control. Severe pain in calf and swelling in leg. What should I do?

My daughter is 15 almost 16 on BC pill and started having severe pain in her calf . She has hx of leg swelling in the past with no known cause, but never with this type of pain and now you cant touch the calf and hurts to bear weight. Took her to local ER and they did ddimer and it was 0.19 and said probably muscle strain.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
calf pain and tenderness may be due to deepvein thrombosis of calf muscle, which is a rare complication of pills.
get done with doppler study of lowerlimb to rule out thrombosis.
dont ignore it.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor